# SDR SWAA2013062517572

- Difficulty date: February 20, 2009
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 79,791 hours, 73,935 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD DOME CAP CRACKED AT BS 1016, LBL 9.5.  R&R WEB IAW SRM.
